# SDR HAIHEEA9411

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754H
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 212040506005
- Condition: Defective
- Location: M/R Gr Box
- Component: 212040003023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OBTAIN ACCEPTABLE BACKLASH.  SHIM DIMENSIONS CHECK OK USING FORMULA FROM CR&O MANUAL, HOWEVER, BACKLASH STILL BELOW MINIMUM.
